ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of a generalized Korteweg-de Vries equation

Tagare, SG and Chakrabarti, A (1974) Solution of a generalized Korteweg-de Vries equation. In: Physics of Fluids, 17 (6). pp. 1331-1332.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (117Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

The solitary-wavelike solution of the generalized Korteweg-de Vries equation with mixed nonlinearity is obtained. Two asymptotic cases of the solution have been discussed and solitary wave solutions have been derived.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Society for Microbiology.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Dec 2009 08:51
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23619

Actions (login required)

View Item View Item